How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask LaKrystal Warren Your Own Question
LaKrystal Warren
LaKrystal Warren,
Category: OB GYN
Satisfied Customers: 45
Experience:  Physician at Contemporary Women's Care
93539917
Type Your OB GYN Question Here...
LaKrystal Warren is online now
A new question is answered every 9 seconds

Well i have the merina in me almost 3 years and i was

Customer Question

Well i have the merina in me for 2 almost 3 years and i was cramping and i had a bleedin 2/3 days like 1 to 2 pads out threw the day and it stoped and i had tooken a pregnacy test yesterday it said it was negtieve do you know what could cause it?
JA: The Gynecologist will need to help you with this. Anything else I can tell the Gynecologist before I connect you two?
Customer: no
JA: I'm sending you to a secure page on JustAnswer so you can place the $5 fully refundable deposit now. While you're filling out that form, I'll tell the Gynecologist about your situation and connect you two.
Submitted: 8 months ago.
Category: OB GYN
Expert:  LaKrystal Warren replied 8 months ago.
Hello, I am an OB/GYN and I can help you with your question.
Customer: replied 8 months ago.
lmost...
Well i have the merina in me for 2 almost 3 years and i was cramping and i had a bleedin 2/3 days like 1 to 2 pads out threw the day and it stoped and i had tooken a pregnacy test yesterday it said it was negtieve do you know what could cause it??
Expert:  LaKrystal Warren replied 8 months ago.
What you are describing is a normal side effect of Mirena, even if you have never had symptoms like that in the past. The Mirena works by releasing a small amount of a hormone called progesterone each day. It keeps you from getting pregnant by thinning the lining of your uterus and thickening cervical mucus. As a result of the thin endometrial lining, some people have irregular periods after it is placed and then they have a very light period each month or no period at all. Some people have unpredictable bleeding patterns and can bleed randomly. The pattern of bleeding can change the longer the Mirena is in place. It is not a cause for concern, just annoying to have irregular bleeding. Anytime the Mirena is in place, it can cause cramping, especially if you are bleeding. It does not mean that it has moved or that you are more likely to get pregnant. The Mirena is over 99% effective, so chances of pregnancy are low, that is why your pregnancy test is negative.
Customer: replied 8 months ago.
so does it mean im pregnant or not im coufused.?
Expert:  LaKrystal Warren replied 8 months ago.
No, you are not pregnant. The Mirena is in place and the bleeding is a normal side effect.
Customer: replied 8 months ago.
ok ty. cause my doctor said he wants to do an ulrtasound and bloodwork so i been panicing and worrying because i dont know what he could be in me if i havent taken out my birth control
Expert:  LaKrystal Warren replied 8 months ago.
He probably just wants to make sure that the IUD is in the right place and check your blood count to make sure you are not anemic. It is very unlikely that you are pregnant if you are using the Mirena for birth control.